MAUDE Adverse Event Report: RAZ DESIGN INC. RAZ-CAT; COMMODE MANUAL (RAZ-CAT)

RAZ DESIGN INC. RAZ-CAT; COMMODE MANUAL (RAZ-CAT)
Model Number RAZ-CAT
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the initial investigation after pictures review, it has been identified that unauthorized modifications were made to the seat, and the rear brackets were not properly adjusted.After doing test, it has been identified that improper assembly significantly lowers strength (as low as ~54 lb-f compared to >150 lb-f under correct assembly).After completing investigation, raz management team will decide to implement corrective action plan if needed and report to regulatory authorities accordingly.As of now, raz is unable to find conclusive codes asked in section h.So this can be changed in final or updated report.It is hard to find the exact details without completing investigation.
 
Event or Problem Description
On october 16, 2025, the canadian distributor reported raz that on (b)(6) 2025, a client at the group home sustained a serious injury with a client, (b)(6), 70 years old with development disabilities, involving a commode with front and rear seat opening.After assisting the client with a shower and returning her to the bedroom, staff noticed she had partially fallen into the commode opening.As staff prepared to reposition her, the commode seat snapped, causing the client to fall through and suffer a rectal impalement injury.Staff placed the client on her side and held her in position until emergency health services (ehs) arrived.Ehs had to cut the commode to facilitate safe transport to the hospital.Because of the commode seat snapped, client fell through and suffer a rectal impalement injury.Group home staff placed the client on her side and held her in position until emergency health services (ehs) arrived.Ehs had to cut the commode to facilitate safe transport to the hospital.(b)(6) was in the hospital for 3 weeks, she is currently having daily care with packing changing, she had a catheter which has been removed.There has been many lifestyle changes due to this incident, her current wheelchair is unusable, needed a new sling.Has switched to bed-bath.

Brand Name
RAZ-CAT
Common Device Name
COMMODE MANUAL (RAZ-CAT)
Manufacturer (Section D)
RAZ DESIGN INC.
135 railside road
toronto, ontario, M3A 1 B7
CA  M3A 1B7
Manufacturer (Section G)
RAZ DESIGN INC.
135 raildside road.
toronto, ontario, M3A 1 B7
CA   M3A 1B7
Manufacturer Contact
arslan rahat
135 railside road
toronto, ontario, M3A1B-7
CA   M3A1B7
MDR Report Key23545334
Report Number3006055387-2025-00002
Device Sequence Number9775568
Product Code INN
UDI-Device Identifier00628758003038
UDI-Public00628758003038
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRAZ-CAT
Device Catalogue NumberZ303
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite